ONEIDA COUNTY, N.Y. (WSYR-TV) — In Oneida County, there is a warning that tainted or potent heroin may be making the rounds. Officials say it is possible that it is laced with fentanyl.
In the past 24 hours, there have been four overdoses, including one death.
Since September 1st, 16 people have overdosed and 10 of those have been from heroin.
The Oneida County Overdose Response Team is urging heroin users and their families to reach out for help. You can now text ‘opioid’ to 898-211 for help.
More from NewsChannel 9:
- Learn how Lucile Ball turned Jamestown, NY into a comedy destination at the Lucille Ball Desi Arnaz Museum
- President Trump expected to announce Supreme Court Justice pick Saturday
- New York Times: Google users experience temporary outages Thursday
- Town of DeWitt holds public comment session on policing, no final decisions made
- Mnuchin and Powell urge support for unemployment relief and small business loans
For more local news, follow NewsChannel 9 on Twitter @NewsChannel9